# SDR USAA2012032600021

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,935 hours, 39,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR LEVEL EMERGENCY EXIT LIGHT AT WINDOW EXIT, AIRCRAFT LEFT, IS BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT ROW 11ABC PER AMM 33-51-02.  EMERGENCY AISLE LIGHTS OPS NORMAL.  OK FOR SERVICE.
